# SDR SIMA20210415008

- Difficulty date: April 15, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 40,978 hours, 35,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frm 46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI CENTER OMEGA BEAM OUTBD SUPPORT ANGLE IS CRACKED JUST AFT OF FRAME 46 -C/A-REPAIRED CENTER OMEGA BEAM OUTBD SUPPORT ANGLE JUST AFT OF FR46 IAW SRM 53-23-02-RE AND SRM 51-40-02.
